# SDR 95ZZZX6413

- Difficulty date: September 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7074Z
- Make and model: Piper PA-23-250
- Aircraft serial: 273094
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Power Pack
- Part number: T50P1H
- Condition: Gear Failed
- Location: Mlg
- Component: Electrol
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MLG FAILED UPON LANDING DUE TO A GEAR FAILURE INTERNALLY IN THE HYD POWER PACK.  THE MLG HAD FAILED TO FULLY DOWN AND LOCK.
